# SDR ASOA201803287044

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145545
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Part number: 123007551006
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND A CRACK TO THE FO SIDE LATERAL UPPER MOUNTING BRACKET AT WINDSHIELD POST SIDE.  MAINTENANCE CUTOUT AND REMOVED DAMAGED SECTION,  FABRICATED REPAIR PARTS FOR THE FO LATERAL UPPER FRAME.  REPAIRED IAW ETD 2018-145-027627.
